# SDR DALA2016030701819

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 51,781 hours, 20,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT TRACK CROWN GOUGED AT BS 520, RBL 24.  MAINTENANCE R & R SEAT TRACK SECTION FROM BS 480 TO 520, RBL 24, IAW SRM 53-00-52, REPAIR 4.
